# SDR MWEA020209

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 48,210 hours, 32,515 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Connector
- Condition: Dirty
- Location: Nav Antenna
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

LOCALIZER FLAGS ON BOTH NAV 1 AND NAV 2 FROM TWO DIFFERENT APPROACHES WITH TWO DIFFERENT FREQUENCYS.  DISCONNECTED NR 1 AND 2 NAV ANTENNAS AND CLEANED.  PERFORMED OPS CHECK OF FLIGHT DIRECTOR SYSTEM WITH LOCAL FREQUENCY AND WITH NAV TESTER.  SYSTEM OPERATIONS CHECK GOOD PER MM 34-25-0.
